# SDR AALA20100121TUL05

- Difficulty date: December 15, 2009
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 31,888 hours, 3,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK.
